MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø24MM L 40MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø24MM L 40MM LAT WITH HOLES
Model Number 01.22.427
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 november 2024: lot 2101198: (b)(4) items manufactured and released on 10-jan-2022.Expiration date: 2026-dec-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review (the other event happened with the same patient).Additional implant revised, batch review performed on 6 november 2024: stem: m-vizion 01.22.103 distal stem ø14mm l 140mm straight (k170690) lot 2318726: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 2029-jan-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the proximal body.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the proximal body and distal stem.The surgery was completed successfully.The other components are competitors.The surgeon thinks all components should be removed/revised for the washout.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
PROXIMAL BODY Ø24MM L 40MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20743052
Report Number3005180920-2024-00982
Device Sequence Number15606713
Product Code LZO
UDI-Device Identifier07630971263680
UDI-Public07630971263680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.427
Device Lot Number2101198
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale